MAUDE Adverse Event Report: MEDTRONIC HEART VALVES DIVISION RING TRI-AD 900SFC28; RING, ANNULOPLASTY

MEDTRONIC HEART VALVES DIVISION RING TRI-AD 900SFC28; RING, ANNULOPLASTY
Model Number 900SFC28
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code No Information (3190)
Date of Event 05/13/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product analysis: no product was returned.Conclusion: without the return of the product, no definitive conclusion can be made regarding the clinical observation.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Medtronic received information that this patient's tricuspid valve was attempted to be repaired with a tricuspid annuloplasty ring.Immediately post implant, the ring was explanted for unknown reasons and a bioprosthetic valve was successfully implanted.

Brand Name
RING TRI-AD 900SFC28
Common Device Name
RING, ANNULOPLASTY
Manufacturer (Section D)
MEDTRONIC HEART VALVES DIVISION
1851 e deere ave
santa ana CA 92705
MDR Report Key8751527
Report Number2025587-2019-02115
Device Sequence Number1689884
Product Code KRH
UDI-Device Identifier00643169195356
UDI-Public00643169195356
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
K093903
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2019
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 07/01/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/28/2023
Device Model Number900SFC28
Device Catalogue Number900SFC28
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/04/2019
Initial Report FDA Received Date07/01/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age67 YR